# SDR DALA1226476818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED FLOOR PNL- CORROSION.  LOCATION: RT SIDE FS 1200 -1310 C-2 BB.  POS: AFT REMOVED FIXED FLOOR PER B757 SRM 53-00-53 (292233) DRILLED UP NEW FIXED FLOOR PANEL PER BAC DWG 146N5390 OK TO INSTALL.  INSTALLED FIXED FLOOR PANEL PER BAC DWG 146N5390.
